A member asked:

A 50-year-old woman with type 2 diabetes is prescribed simvastatin to manage her high cholesterol levels. she then presents with muscle weakness, nausea, dizziness, confusion, nervousness, discomfort, and unusual tiredness. is that normal? any advice

A doctor has provided 1 answer
Dr. Gurmukh Singh answered

Specializes in Pathology

Muscle disorder is a known side effect of Statins. Visit this site for more info: https://www.mayoclinic.org/diseases-conditions/high-blood-cholesterol/in-depth/statin-side-effects/art-20046013 Wish you good health!

Answered Jun 28, 2020

65 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Muscle weakness,dizziness, and fatigue it all test are negative?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...